Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The converse of Moore's Garden-of-Eden theorem

Author: John Myhill
Journal: Proc. Amer. Math. Soc. 14 (1963), 685-686
MSC: Primary 05.30
MathSciNet review: 0155764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Moore, Machine models of self-reproduction, Proc. Sympos. Appl. Math., Vol. 14, pp. 17-34, Amer. Math. Soc., Providence, R. I., 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.30

Retrieve articles in all journals with MSC: 05.30

Additional Information

PII: S 0002-9939(1963)0155764-9
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia